# SDR FDEA200910143573

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15063384
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, STA 345-365, APROX BL0 FLOOR SUPPORT HAS CORROSION.  BLENDED AREA IAW SRM 51-10-02 DAMAGE  L=1" X W=1" X D  .010 FOUND TO BE OUT OF LIMITS IAE SRM 52-00-51 DETAIL 2, REMOVED FLOOR SUPPORT BETWEEN STA 345-365 AND   FABRICATED 2 EA SUPPORT BRACKETS ON TRAV NR T9/ 806127 AND RECEIVE NEW SUPPORT PN BAC 1506-3384 AND INSTALLED PARTS IAW SRM 51-40-02, THIS IS A MAJOR "A" REPAIR NO FOLLOW-UP INSP REQUIRED.
